Top answers from doctors based on your search:
Disclaimer

tachycardia with high blood pressure

A 44-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Findings: obtain a diagnosis of what abnormalities are present, then treat as appropriate. Without an evaluation of what is going on, treatment is blind.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 17-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Not a problem: Cipro (ciprofloxacin) has no effect on blood pressure or heart rate. Infection, on the other hand, will increase your heart rate and discomfort (from ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Malinda Linn
14 years experience Family Medicine
Avoid: With symptoms like this it would be best to avoid triggers to make them worse. If you have not had these evaluated and/or treated, you should certainl ... Read More
6
6 thanks
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Hypertension: You should not have high BP regularly. You should be able to control it well with medications. If it accompanied with rapid heart rate, your BP meds m ... Read More
1
1 thank
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Hypertension: You should not have high BP regularly. You should be able to control it well with medications. If it accompanied with rapid heart rate, your BP meds m ... Read More
2
2 thanks
A 54-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: Best taken first thing in the morning with breakfast.
A 38-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Hypertension: Sudden hypertension and tachycardia can have multiple causes and deserves evaluation by a physician.
A 37-year-old male asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Need to check.: Feeling good on that medication is a great first step, and seeing that it's working is a great second step. But to come off of it or at least reduce ... Read More
1
1 comment
A 25-year-old female asked:
Dr. Troy Ross
Dr. Troy Ross answered
24 years experience Occupational Medicine
Talk to your doctor: Lots of possible factors. Make sure your are well hydrated (you need some salt with the water you drink and probably up to 3 grams of sodium/day is sa ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Suzanne Galli
24 years experience ENT and Head and Neck Surgery
Medical terms : Tachycardia is a rapid heart beat and hypertension is high blood pressure
1
1 thank
A 17-year-old male asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Propofol: Propofol is a quite safe drug if one hasn't a sensitivity to its components. It must be monitored appropriately by trained anesthesia personnel. The ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Pheo: An overactive thyroid is a more common cause and a pheochromocytoma is a quite uncommon cause. However your physician or cardiologist can arrange for ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month